The inverse problem for convex bodies

A. Majda

Research output: Contribution to journalArticlepeer-review


A completely rigorous study of the high frequency asymptotics for the scattering matrix in the exterior of convex bodies is developed. These results are then applied to a variety of inverse problems for convex bodies.

Original languageEnglish (US)
Pages (from-to)1377-1378
Number of pages2
JournalProceedings of the National Academy of Sciences of the United States of America
Issue number5
StatePublished - 1976

ASJC Scopus subject areas

  • General

Cite this